F. Havet and B. Lidick´ylidick´y, induces a 3-cycle, then we check whether T ?N + (v) contains a cycle C. If yes, we extend (T [N + (v)], C) into a (1, 1)-outdegree-splitting by Proposition 32. If not, for every w (v), we check if T ? {u, v, w} contains a cycle C(uvw) If yes for at least one choice of {u, w}, then we extend (uvw, C(uvw)) into a (1, 1)-outdegree-splitting by Proposition 32 and we return 'no' otherwise. This is valid by Lemma 34, )-findsplit runs in O(n 2 ) time

T. Any-f, -strong tournament has minimum outdegree at least f T (k 1 , k 2 ) and thus admits a (k 1 , k 2 )-outdegreesplitting . Therefore, it is natural to ask the following

. Jensen, 2] proved that if T is a tournament of order 8 and xy an arc in T such that T \ xy is 2-strong, then T contains an outdegree-1-splitting (V x , V y )

J. Bang-jensen, Y. Guo, and A. Yeo, Complementary cycles containing prescribed vertices in tournaments, Discrete Mathematics, vol.214, issue.1-3, pp.77-87, 2000.
DOI : 10.1016/S0012-365X(99)00198-3

J. Bermond and C. Thomassen, Cycles in digraphs??? a survey, Journal of Graph Theory, vol.2, issue.269, pp.1-43, 1981.
DOI : 10.1002/jgt.3190050102

P. Camion, Chemins et circuits hamiltoniens des graphes complets, C.R. Acad. Sci. Paris, vol.249, pp.2151-2152, 1959.

G. Chen, R. J. Gould, and H. Li, Partitioning Vertices of a Tournament into Independent Cycles, Journal of Combinatorial Theory, Series B, vol.83, issue.2, pp.213-220, 2001.
DOI : 10.1006/jctb.2001.2048

H. G. Landau, On dominance relations and the structure of animal societies: III The condition for a score structure, The Bulletin of Mathematical Biophysics, vol.2, issue.2, pp.143-148, 1953.
DOI : 10.1007/BF02476378

J. W. Moon, Topics on Tournaments, 1968.

B. Reed, N. Robertson, P. D. Seymour, and R. Thomas, Packing directed circuits, Combinatorica, vol.2, issue.4, pp.535-554, 1996.
DOI : 10.1007/BF01271272

K. B. Reid, Three Problems on Tournaments, Annals of the New York Academy of Sciences, vol.22, issue.1 Graph Theory, pp.466-473, 1989.
DOI : 10.1016/0097-3165(72)90098-2

Z. Song, Complementary Cycles of All Lengths in Tournaments, Journal of Combinatorial Theory, Series B, vol.57, issue.1, pp.18-25, 1993.
DOI : 10.1006/jctb.1993.1002

M. Stiebitz, Decomposing graphs under degree constraints, J. Graph Theory, vol.23, pp.31-324, 1996.

C. Thomassen, Disjoint cycles in digraphs, Combinatorica, vol.10, issue.3-4, pp.393-396, 1983.
DOI : 10.1007/BF02579195